MAUDE Adverse Event Report: COLLINS ELECTRONICS CORP. INTERFACE CABLE, HEWLETT PACKARD 400 SERIES; CONTINUOUS MEASUREMENT THERMOMETER

COLLINS ELECTRONICS CORP. INTERFACE CABLE, HEWLETT PACKARD 400 SERIES; CONTINUOUS MEASUREMENT THERMOMETER
Model Number 81-1010HP
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "significant fluctuations in temperature." deroyal industries, inc.Requested return of the device but it has yet to be received.A supplier corrective action request (scar) has been issued to the supplier (b)(4).This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "significant fluctuations in temperature.".
 
Additional Manufacturer Narrative
A user facility reported, "significant fluctuations in temperature." customer provided information that this complaint was entered in error and should be deleted.Customer entered incorrectly and did not mean to file.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
INTERFACE CABLE, HEWLETT PACKARD 400 SERIES
Common Device Name
CONTINUOUS MEASUREMENT THERMOMETER
Manufacturer (Section D)
COLLINS ELECTRONICS CORP.
1f., no. 52, lane 137
sec. 2, xinsheng n. road
taipei 104,
TW 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23815359
Report Number2320762-2025-00019
Device Sequence Number15943507
Product Code FLL
UDI-Device Identifier00749756140249
UDI-Public00749756140249
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K925791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-1010HP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown